Is she pregnant or is this something else

Patient

Q: Taken 1 plan b two days after unprotected sex so i was wondering why these symptons are occuring is she already had her period after having sex

Symptoms:  Two days later spotting, dizziness, headaches, and really bad stomach cramps.
Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
The symptoms she is having is due to the Plan B. After the consumption of plan b, some women experience dizziness, headaches, and cramping and minor spotting. This is also known as the withdrawal bleed and is due to the sudden change in the hormonal levels due to the Plan B.

Please do not worry about pregnancy.

Hope this was helpful,
Regards

Related Q&A

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

Q: Hello, i have had anal sex only and im a virgin, and i havent gotten my period, its 11days late, but also i have took...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews